# SDR DALA2025020600935

- Difficulty date: February 5, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N857DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31968
- Aircraft time: 28,839 hours, 10,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0797537) ACB SHIELD SUPPORT ANGLE AT BS 767-787 RBL 21 WL 156 IS CORRODED. REMOVED OLD PART AND RECEIVED, LOCATED AND INSTALLED NEW SHIEL SUPPORT ANGLE FROM ACB BS 5767 RBL 21 WL 156 IAW BOEING 146A8123 DWG ID: 0016 REV: - AND B737-900 SRM 51-10-02-0G.
